# SDR SWAA2023121326625

- Difficulty date: December 1, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY LEFT EMERGENCY EXIT SIGN HAS BURNED OUT BULBS.<[01] RELAMPED G4 GALLEY LEFT EMERGENCY EXIT SIGN PER REF AMM 33-51-01-960-801. PERFORMED OPS CHECK AND FOUND NORMAL.;[02] VERIFIED RELAMPED G4 GALLEY LEFT EMERGENCY EXIT SIGN; PERFORMED OPS CHECK AND FOUND NORMAL.
